# SDR 2003FA0001053

- Difficulty date: September 2, 2003
- Submitted: October 14, 2003
- Operation: General aviation
- Aircraft: N4166H
- Make and model: Piper PA-28-181
- Aircraft serial: 2843119
- Engine: Lyc O360A4M
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 20710AR
- Part serial: C993523140
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 50 HOUR INSPECTION PHASE MAINTENANCE TECHNICIAN FOUND OIL LEAK ON OIL COOLER.  PERFORMED PRESSURE CHECK ON OIL COOLER AND FOUND BOTTOM FLANGE CRACKED.  THIS IS WEAK AREA ON THE OIL COOLER.  RECOMMEND FINDING REPLACEMENT THAT IS MORE DURABLE.
